Teoriya Veroyatnostei i ee Primeneniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1957, Volume 2, Issue 3, Pages 360–374 (Mi tvp4970)  

This article is cited in 3 scientific papers (total in 3 papers)

Local Limit Theorems in the Theory of Branching Random Processes

V. P. Chistyakov

Moscow

Full text: PDF file (1303 kB)

English version:
Theory of Probability and its Applications, 1957, 2:3, 345–363

Received: 25.04.1957

Citation: V. P. Chistyakov, “Local Limit Theorems in the Theory of Branching Random Processes”, Teor. Veroyatnost. i Primenen., 2:3 (1957), 360–374; Theory Probab. Appl., 2:3 (1957), 345–363

Citation in format AMSBIB
\Bibitem{Chi57}
\by V.~P.~Chistyakov
\paper Local Limit Theorems in the Theory of Branching Random Processes
\jour Teor. Veroyatnost. i Primenen.
\yr 1957
\vol 2
\issue 3
\pages 360--374
\mathnet{http://mi.mathnet.ru/tvp4970}
\transl
\jour Theory Probab. Appl.
\yr 1957
\vol 2
\issue 3
\pages 345--363
\crossref{https://doi.org/10.1137/1102024}


Linking options:
  • http://mi.mathnet.ru/eng/tvp4970
  • http://mi.mathnet.ru/eng/tvp/v2/i3/p360

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. V. Nagaev, V. I. Vakhtel', “On the local limit theorem for critical Galton–Watson process”, Theory Probab. Appl., 50:3 (2006), 400–419  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    2. Sh. Yu. Zhuraev, “Ob utochneniyakh asimtoticheskogo razlozheniya prodolzheniya kriticheskikh vetvyaschikhsya sluchainykh protsessov”, Vestnik KRAUNTs. Fiz.-mat. nauki, 32:3 (2020), 42–54  mathnet  crossref
    3. A. A. Imomov, A. Kh. Meiliev, “Ob asimptoticheskoi strukture nekriticheskikh markovskikh vetvyaschikhsya sluchainykh protsessov s nepreryvnym vremenem”, Vestn. Tomsk. gos. un-ta. Matem. i mekh., 2021, no. 69, 22–36  mathnet  crossref  elib
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:114
    Full text:63

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021